# SDR WX0A2014031171874

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

UNSCHEDULED FUEL BURN DURING CLIMB OUT & CRUISE.  TANK INDICATION READ 1200 - 1500 LBS HIGHER THAN ACTUAL FUEL LOAD.  WHEN TRANSFERRING FUEL TO THE LT WING NOTICED THAT WHEN STICKING TANK,  THE RT TANK WAS EMPTY BUT THE INDICATION WAS READING 1500 LBS.  REMOVED FAULT ISOLATION JUNCTION, CLEARED & SECURED ALL TERMINAL ENDS.  REINSTALLED & SEALED IAW AMM 28-40-40, INDICATION SYS RT TANK OPS CHECKED GOOD.
